Homology, Homotopy and Applications

Volume 6 (2004)

Number 1

Galois theory and double central extensions

Pages: 283 – 298

DOI: http://dx.doi.org/10.4310/HHA.2004.v6.n1.a16


Marino Gran (Laboratoire de Mathématiques Pures et Appliquées, Université du Littoral Côte d’Opale, Calais, France)

Valentina Rossi (Dipartimento di Matematica e Informatica, Università degli Studi di Udine, Italy)


We define a Galois structure between central extensions and extensions in a Maltsev variety. By using the theory of commutators we introduce double central extensions. We then prove that the covering morphisms relative to this Galois structure are precisely the double central extensions.


categorical Galois theory, Maltsev varieties, commutators, double central extensions

2010 Mathematics Subject Classification

08B05, 13B05, 18G50

Full Text (PDF format)